Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE FINI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 902

  • Page / 37

Export

Selection :

  • and

DISTANCE IN GRAPHS.ENTRINGER RC; JACKSON DE; SNYDER DA et al.1976; CZECHOSL. MATH. J.; CZECHOSL.; DA. 1976; VOL. 26; NO 2; PP. 283-296; BIBL. 6 REF.Article

ON SEPARATED SEPARATING SETS AND MENGER'S THEOREM.MCDIARMID C.1976; IN: BR. COMB. CONF. 5. PROC.; ABERDEEN; 1975; WINNIPEG; UTILITAS MATHEMATICA; DA. 1976; PP. 455-459; BIBL. 5 REF.Conference Paper

EIN BEITRAG ZUR THEORIE DER ENDLICHEN N-KOMPONIERBAREN GRAPHEN. = ESSAI SUR LA THEORIE DES GRAPHES FINIS N-COMPOSABLESBERGMANN H.1975; MATH. NACHR.; DTSCH.; DA. 1975; VOL. 66; PP. 25-34; BIBL. 3 REF.Article

HADWIGER NUMBERS OF FINITE GRAPHS.ZELINKA B.1976; MATH. SLOV.; TCHECOSL.; DA. 1976; VOL. 26; NO 1; PP. 23-30; BIBL. 4 REF.Article

STRUCTURES ALGEBRIQUES GENERALISEES DES PROBLEMES DE CHEMINEMENT DANS LES GRAPHES FINIS, ALGORITHMES ET APPLICATIONS.MINOUX M.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 1; PP. 17-18; ABS. ANGL.; BIBL. 4 REF.Article

A HOMOMORPHISM THEOREM FOR FINITE GRAPHS.ASCHBACHER M.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 54; PP. 468-470; BIBL. 1 REF.Article

INTERPRETAZIONE DELL'OMOTOPIA REGULARE DI UN GRAFO FINITO MEDIANTE BLOCCHI DI VERTICI = INTERPRETATION DE L'HOMOTOPIE REGULIERE D'UN GRAPHE FINI EN TERMES DE BLOCS DE NOEUDSGANDINI PM.1979; R.C. SEMINAR. MAT., TORINO; ITA; DA. 1979 PUBL. 1980; VOL. 37; NO 2; PP. 65-74; BIBL. 5 REF.Article

RELAZIONI TRA L'OMOLOGIA REGOLARE DEI GRAFI E L'OMOLOGIA CLASSICA DEI POLIEDRI = RELATIONS ENTRE L'HOMOLOGIE REGULIERE DES GRAPHES ET L'HOMOLOGIE CLASSIQUE DES POLYEDRESAMICI OM; CASCIARO BC.1979; R. C. MAT.; ITA; DA. 1979; VOL. 12; NO 2; PP. 351-357; ABS. ENG; BIBL. 5 REF.Article

LINEAR SEPARATION OF DOMINATING SETS IN GRAPHS.BENZAKEN C; HAMMER PL.1977; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1977; NO 72; PP. 1-16; ABS. FR.; BIBL. 8 REF.Serial Issue

ON DEFECT-D MATCHINGS IN GRAPHS.LITTLE CHC; GRANT DD; HOLTON DA et al.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 13; NO 1; PP. 41-54; BIBL. 9 REF.Article

ON VIRZING'S UPPER BOUND FOR THE CHROMATIC INDEX OF A GRAPH.HILTON AJW.1975; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1975; VOL. 17; NO 2-4; PP. 225-233; BIBL. 15 REF.; (COLLOQ. THEOR. GRAPHES; PARIS; 1974)Conference Paper

MATCHING-PERFECT AND COVER-PERFECT GRAPHS.LEWIN M.1974; ISRAEL J. MATH.; ISRAEL; DA. 1974; VOL. 18; NO 4; PP. 345-347; BIBL. 2 REF.Article

THE SQUARE OF A BLOCK IS HAMILTONIAN CONNECTED.CHARTRAND G; HOBBS AM; JUNG HA et al.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 16; NO 3; PP. 290-292; BIBL. 5 REF.Article

COMMENTARY ON A TEST FOR GRAPH ISOMORPHISM.MASUYAMA M.1973; TRU MATH.; JAP.; DA. 1973; VOL. 9; PP. 69-84; BIBL. 2 REF.Article

ON A RAMSEY TYPE THEOREMERDOS P; SZEMEREDI A.1972; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1972; VOL. 2; NO 1-4; PP. 295-299; BIBL. 6 REF.Serial Issue

LARGE GRAPHS WITH GIVEN DEGREE AND DIAMETER IIIBERMOND JC; DELORME C; FARHI G et al.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 62; PP. 23-31; BIBL. 10 REF.Conference Paper

A GLANCE AT GRAPH THEORY. IINASH WILLIAMS CSJA.1982; BULL. LOND. MATH. SOC.; ISSN 0024-6093; GBR; DA. 1982; VOL. 14; NO 49; PART. 4; PP. 294-328; BIBL. 3 P.Article

ON SPLIT GRAPHS AND SOME RELATED QUESTIONSFOLDES S; HAMMER PL.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 139-140; ABS. FRE; BIBL. 8 REF.Conference Paper

PARTITIONS IN GRAPHS.GARDINER A.1976; IN: BR. COMB. CONF. 5. PROC.; ABERDEEN; 1975; WINNIPEG; UTILITAS MATHEMATICA; DA. 1976; PP. 227-229Conference Paper

ARITHMETRICAL PROPERTIES OF FINITE GRAPHS AND POLYNOMIALS.KNOPFMACHER J.1976; J. COMBINATOR THEORY, B; U.S.A.; DA. 1976; VOL. 20; NO 3; PP. 205-215; BIBL. 12 REF.Article

ON THE MAXIMAL ORDER OF CYCLICITY OF ANTISYMMETRIC DIRECTED GRAPHS.KOTZIG A.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 12; NO 1; PP. 17-25; BIBL. 3 REF.Article

ON TRIVALENT GRAPHS.GARDINER A.1975; J. LONDON MATH. SOC.; G.B.; DA. 1975; VOL. 10; NO 4; PP. 507-512; BIBL. 12 REF.Article

A NOTE ON THE EDGE RECONSTRUCTION CONJECTURE.SCHMEICHEL EF.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 12; NO 1; PP. 27-30; BIBL. 6 REF.Article

FACETS OF L-MATCHING POLYHEDRA.PULLEYBLANK W; EDMONDS J.1974; LECTURE NOTES MATH.; GER.; DA. 1974; NO 411; PP. 214-242; BIBL. 5 REF.; (HYPERGR. SEMIN.; COLUMBUS, OHIO; 1972)Conference Paper

ON CLIQUE-CRITICAL GRAPHS.ESCALANTE F; TOFT B.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 170-182; BIBL. 3 REF.Article

  • Page / 37